Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1984, Volume 24, Number 8, Pages 1123–1128 (Mi zvmmf4329)  

This article is cited in 6 scientific papers (total in 6 papers)

Regularization of the calculation of lower bounds of functionals

A. M. Levin


Full text: PDF file (701 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1984, 24:4, 98–101

Bibliographic databases:

UDC: 517.988.8
Received: 08.12.1982

Citation: A. M. Levin, “Regularization of the calculation of lower bounds of functionals”, Zh. Vychisl. Mat. Mat. Fiz., 24:8 (1984), 1123–1128; U.S.S.R. Comput. Math. Math. Phys., 24:4 (1984), 98–101

Citation in format AMSBIB
\Bibitem{Lev84}
\by A.~M.~Levin
\paper Regularization of the calculation of lower bounds of functionals
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1984
\vol 24
\issue 8
\pages 1123--1128
\mathnet{http://mi.mathnet.ru/zvmmf4329}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=760239}
\zmath{https://zbmath.org/?q=an:0619.65048}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1984
\vol 24
\issue 4
\pages 98--101
\crossref{https://doi.org/10.1016/0041-5553(84)90240-4}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4329
  • http://mi.mathnet.ru/eng/zvmmf/v24/i8/p1123

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. M. Levin, “An iterative algorithm for determining the regularization parameter in the method of least discrepancy estimation”, U.S.S.R. Comput. Math. Math. Phys., 31:1 (1991), 106–108  mathnet  mathscinet  zmath  isi
    2. I. P. Ryazantseva, “Tikhonov's method in nonlinear monotone problems”, Comput. Math. Math. Phys., 32:8 (1992), 1189–1190  mathnet  zmath
    3. A. M. Levin, G. V. Filatova, “Direct methods of minimization in the problem of estimating the measure of incompatibility of operator equations”, Comput. Math. Math. Phys., 35:2 (1995), 227–235  mathnet  mathscinet  zmath  isi
    4. I. P. Ryazantseva, “A choice of the regularization parameter in solving convex extremal problems”, Comput. Math. Math. Phys., 37:7 (1997), 869–870  mathnet  zmath
    5. F. P. Vasil'ev, A. Yu. Ivanitskii, V. A. Morozov, “Pointwise residual method as applied to some problems of linear algebra and linear programming”, Comput. Math. Math. Phys., 38:7 (1998), 1090–1102  mathnet  mathscinet  zmath
    6. F. P. Vasil'ev, “Regularization methods for solving unstable minimization problems of the first kind with an inaccurately given set”, Comput. Math. Math. Phys., 41:2 (2001), 197–204  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:124
    Full text:70
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021